# SDR SWAA970996

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21533
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE LOST A AND B HYDRAULIC SYSTEMS.  DIVERTED TO AGS.  MANUAL REVERSION LANDING PERFORMED.  REPLACED HYDRAULIC LINE AT NUMBER 1 ENGINE AND ALL MAIN GEAR WHEEL/TIRES AND BRAKES PER BOEING M/M.
